# SDR 2007FA0000703

- Difficulty date: August 6, 2007
- Submitted: August 6, 2007
- Operation: General aviation
- Aircraft: N621RB
- Make and model: Lear 35A
- Aircraft serial: 211
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS RVSM AIRCRAFT HAD AN ALTIMETRY SYSTEM SPLIT. CONTACTED STC GROUP HOLDER FOR PROPER ROUTING OF STATIC SYSTEM PLUMBING. FOUND CO-PILOTS STATIC SYSTEM INSTALLATION WAS NOT CROSS-COUPLED WITH PILOTS SYSTEM. INSTALLED FABRICATED HOSES TO THE CO-PILOTS SYSTEM TO MEET THE INTENT OF STC NR ST00563DE-D IAW MASTER DOCUMENT LIST.  CO-PILOTS STATIC SYSTEM NOT INSTALLED CORRECTLY AT STC INSTALLATION OR SYSTEMS HAVE BEEN ALTERED/MODIFIED POST-STC AND DID NOT FOLLOW APPROVED DRAWINGS.
